Panaretos, John (1981): On the Joint Distribution of Two Discrete Random Variables. Published in: Annals of the Institute of Statistical Mathematics, A (Theory and Methods) , Vol. Vol.32, No. 2 (1981): pp. 191-198.
Download (354Kb) | Preview
Let X, Y be two discrete random variables with finite support and X≥Y. Suppose that the conditional distribution of Y given X can be factorized in a certain way. This paper provides a method of deriving the unique form of the marginal distribution of X (and hence the joint distribution of (X, Y)) when partial independence only is assumed for Y and X-Y.
|Item Type:||MPRA Paper|
|Original Title:||On the Joint Distribution of Two Discrete Random Variables|
|Keywords:||Conditional Distribution, power series distribution, binomial distribution, characterization|
|Subjects:||C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods and Methodology: General|
|Depositing User:||J Panaretos|
|Date Deposited:||12. Dec 2007 16:23|
|Last Modified:||17. Feb 2013 21:37|